Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The problem of partial geodesic representation


Author: Edward Kasner
Journal: Trans. Amer. Math. Soc. 7 (1906), 200-206
MSC: Primary 53A05
DOI: https://doi.org/10.1090/S0002-9947-1906-1500743-9
MathSciNet review: 1500743
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A05

Retrieve articles in all journals with MSC: 53A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1906-1500743-9
Article copyright: © Copyright 1906 American Mathematical Society

American Mathematical Society